# SDR R61A201803110306

- Difficulty date: March 11, 2018
- Submitted: March 11, 2018
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 27,741 hours, 17,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION AT FR 89 LT. SIDE OF THE LONGITUDINAL BEAM. REMOVE AND REPLACE BEAM WITH NEW REF SRM 51-23-04 AND 51-41-01.
